×

Found 415 Documents (Results 1–100)

100
MathJax

Justification of the collocation method for an integral equation of the exterior Dirichlet problem for the Laplace equation. (English. Russian original) Zbl 1473.65355

Comput. Math. Math. Phys. 61, No. 6, 923-937 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 6, 936-950 (2021).
MSC:  65R20 45E10
PDF BibTeX XML Cite
Full Text: DOI

A notion of positive definiteness for arithmetical functions. (English) Zbl 1447.11005

Ahmed, S. Ejaz (ed.) et al., Matrices, statistics and big data. Selected contributions from IWMS 2016, the 25th international workshop on matrices and statistics, Funchal, Madeira, Portugal, June 6–9, 2016. Cham: Springer. Contrib. Stat., 61-74 (2019).
PDF BibTeX XML Cite
Full Text: DOI Link

On the Rankin-Selberg convolution of degree 2 functions from the extended Selberg class. (English) Zbl 1432.11128

Pańkowski, Łukasz (ed.) et al., Number theory week 2017. Proceedings of the conference on the occasion of the 60th birthday of Jerzy Kaczorowski, Poznań, Poland, September 4–8, 2017. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 118, 25-35 (2019).
MSC:  11M41 11F30
PDF BibTeX XML Cite
Full Text: DOI

Surjectivity of Hadamard type operators on spaces of smooth functions. (English) Zbl 1437.46030

PDF BibTeX XML Cite
Full Text: DOI

The distribution of values of logarithmic derivatives of quadratic Dirichlet \(L\)-functions. (English) Zbl 1418.11120

Murty, Vijaya Kumar (ed.) et al., Highly composite: papers in number theory. On the occasion of R. Balsubramanian’s 60th birth anniversary. Including papers from the international meeting on number theory, Harish-Chandra Research Institute, Allahabad, India, December 15–20, 2011. Mysore: Ramanujan Mathematical Society. Ramanujan Math. Soc. Lect. Notes Ser. 23, 37-50 (2016).
MSC:  11M06 28A20 28A35
PDF BibTeX XML Cite

Retarded potentials and time domain boundary integral equations. A road map. (English) Zbl 1346.65047

Springer Series in Computational Mathematics 50. Cham: Springer (ISBN 978-3-319-26643-5/hbk; 978-3-319-26645-9/ebook). xv, 242 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Automorphic forms and \(L\)-functions for the group \(\text{GL}(n,\mathbb R)\). With an appendix by Kevin A. Broughan. Reprint of the 2006 hardback edition. (English) Zbl 1320.11034

Cambridge Studies in Advanced Mathematics 99. Cambridge: Cambridge University Press (ISBN 978-1-107-56502-9/pbk; 978-0-511-54292-3). xiii, 493 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Multiplicative arithmetic functions of several variables: a survey. (English) Zbl 1356.11003

Rassias, Themistocles M. (ed.) et al., Mathematics without boundaries. Surveys in pure mathematics. New York, NY: Springer (ISBN 978-1-4939-1105-9/hbk; 978-1-4939-1106-6/ebook). 483-514 (2014).
MSC:  11A25 11N37
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the special values of certain \(L\)-series related to half-integral weight modular forms. (English) Zbl 1355.11059

Heim, Bernhard (ed.) et al., Automorphic forms. Research in number theory from Oman. Proceedings of the international conference on automorphic forms and number theory, Muscat, Oman, February 18–22, 2012. Cham: Springer (ISBN 978-3-319-11351-7/hbk; 978-3-319-11352-4/ebook). Springer Proceedings in Mathematics & Statistics 115, 119-136 (2014).
MSC:  11F67 11F37 11F66
PDF BibTeX XML Cite
Full Text: DOI

Shifted convolution of divisor function \(d_3\) and Ramanujan \(\tau\) function. (English) Zbl 1370.11059

Berndt, Bruce C. (ed.) et al., The legacy of Srinivasa Ramanujan. Proceedings of the international conference in celebration of the 125th anniversary of Ramanujan’s birth, University of Delhi, Delhi, India, December 17–22, 2012. Mysore: Ramanujan Mathematical Society (ISBN 978-93-80416-13-7/hbk). Ramanujan Mathematical Society Lecture Notes Series 20, 251-260 (2013).
MSC:  11F66 11M41
PDF BibTeX XML Cite
Full Text: arXiv

On the average value of a generalized Pillai function over \(\mathbb Z[i]\) in the arithmetic progression. (English. Ukrainian original) Zbl 1288.11093

Ukr. Math. J. 65, No. 6, 835-846 (2013); translation from Ukr. Mat. Zh. 65, No. 6, 755-764 (2013).
MSC:  11N37 11M41
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software